| Model Number |
1012534-60 |
| Medical Device Problem Codes |
Mechanical Jam (2983); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that the device was bent in the heavily tortuous and calcified anatomy resulting in preventing the shaft lumens from moving freely; thus resulting in the reported mechanical jam and the reported activation/deployment failure.As reported, the device partially deployed inside the anatomy and then once outside it fully deployed.There is no indication of a product quality issue with respect to design, manufacture or labeling.The additional device referenced in b5 is captured under a separate medwatch number.The absolute pro device is currently not commercially available in the us; however, it is similar to a device sold in the us.
Event or Problem Description
It was reported that the procedure was to treat the left superficial femoral artery (sfa) with heavy tortuosity and calcification.Orbital atherectomy was performed.The 7x60 mm absolute pro self expanding stent system (sess) failed to deploy and the thumbwheel would not turn at all.The stent was not exposed.The device was removed from the anatomy, and when removed from the sheath, the stent expanded with no manipulation.The 6x60 absolute pro sess was advanced.The device partially deployed inside the anatomy and then once outside, it fully deployed with no manipulation.A non-abbott balloon expandable stent was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.